# SDR UPS06847084

- Difficulty date: May 27, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,158 hours, 26,758 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 55978272
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP 3 MAIN-CRACK ONE HALF INCH CENTER SPAR AFT SURFACE AT XRS26.  REPAIRED CENTER SPAR CAP IAW SAA EA 008-5710-01-A0218, UPS RAA DC8-57-20169.
